# SDR DALA2025022401433

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 77,968 hours, 9,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3360 DOOR L MID CABIN ECAM MSG. CORRECTIVE ACTION: ADJUSTED PROX SENSORS 15MJ AND 17MJ PER A330 AMM 52-12. PRESSURIZED A/C REF AMM 05-53 TO 5.8PSI. HANDLE STAYED FLUSH OUTSIDE. NO ECAM MSG. (0819026)
